# SDR REXA201100224

- Difficulty date: April 8, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N830AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8030
- Aircraft time: 14,046 hours, 12,076 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Damaged
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR RETURN FOR NOT PRESSURIZING, REPAIRED PAX DOOR SEAL IAW AMM 52-10-11.  PRESSURE CHECKS GOOD, OK FOR SERVICE.
